Illinois Journal of Mathematics

Behavior of integral group representations under ground ring extension

Irving Reiner

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 4, Issue 4 (1960), 640-651.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255456282

Digital Object Identifier
doi:10.1215/ijm/1255456282

Mathematical Reviews number (MathSciNet)
MR0121407

Zentralblatt MATH identifier
0095.02101

Subjects
Primary: 20.00

Citation

Reiner, Irving. Behavior of integral group representations under ground ring extension. Illinois J. Math. 4 (1960), no. 4, 640--651. doi:10.1215/ijm/1255456282. https://projecteuclid.org/euclid.ijm/1255456282


Export citation